Volume 38 (1995)


1 (April), 2 (August), 3 (December)

Miyata, S. and Yanagida, E.;
Stable Stationary Solutions with Multiple Layers in a Scalar Parabolic Equation with Variable Diffusion
pp. 367--380.
Gerard, R., Lutz, D. and Schafke, R.;
Analytic Reduction of Some Nonlinear Difference Equations
pp. 381--410.
Mimachi, K.;
An Integral Representation of the Solution of a Fourth Order Fuchsian Differential Equation of Okubo Type
pp. 411--416.
Nakao, M. and Ono, K.;
Global Existence to the Cauchy Problem of the Semilinear Wave Equation with a Nonlinear Dissipation
pp. 417--431.
Ishizaki, K. and Yanagihara, N.;
On Admissible Solutions of Algebraic Differential Equations
pp. 433--442.
Iwano, M.;
New Study on the Convergence of a Formal Transformation
pp. 443--472.
Colli, P. and Favini, A.;
On Some Degenerate Second Order Equations of Mixed Type
pp. 473--489.
Milani, A. and Shibata, Y.;
On the Strong Well-Posedness of Quasilinear Hyperbolic Initial-Boundary Value Problems
pp. 491--503.
Kato, S.;
Almost Periodic Solutions of Functional Differential Equations with Infinite Delays
pp. 505--517.
Yamaguchi, M.;
Existence of Periodic Solutions of Second Order Nonlinear Evolution Equations and Applications
pp. 519--538.
Ebihara, Y., Kawashima, S. and Levine, H. A.;
On Solutions to $u_{tt}-|x|^\alpha\Delta u=f(u)$ ($\alpha>0$)
pp. 539--544.
Dan, W. and Shibata, Y.;
On a Local Energy Decay of Solutions of a Dissipative Wave Equation
pp. 545--568.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles